Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 2 > Jan. 2014

 

 

Identities for Certain Products of Theta Functions with Applications to Modular Relations, Vol. 2, No. 1 (Jan. 2014), PP:1-15

Download

Authors:
Chandrashekar Adiga - Department of Studies in Mathematics University of Mysore, Manasagangotri Mysore 570 006, India
Nasser Abdo Saeed Bulkhali  - Department of Studies in Mathematics University of Mysore, Manasagangotri Mysore 570 006, India

 

The Divisor Function and Divisor Problem, Vol. 2, No. 1 (Jan. 2014), PP:17-23

Download

Authors:
Aleksandar Ivić - Katedra Matematike RGF-a Universiteta u Beogradu, Djuˇsina 7, 11000 Beograd, Serbia

 

A General Class of Weighted Banach Function Spaces, Vol. 2, No. 1 (Jan. 2014), PP:25-31

Download

Authors:
Ahmed El-Sayed Ahmed - Faculty of Science, Taif University, Mathematics Department, Saudi Arabia\\ Sohag University, Faculty of Science, Department of Mathematics, 82524 Sohag, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved